# SDR MWEA030031

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 48,676 hours, 17,139 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW NOTICED RIGHT AND LEFT ENGINE PRESSURE RATIO SYSTEM INDICATIONS READ ZERO.  INSPECTED PRESSURE TOTAL 2 AND PRESSURE TOTAL 7 LINES FOR WATER, APPLIED GROUND HEAT TO LEFT AND RIGHT ENGINES, VERIFIED ENGINE PRESSURE RATIO SYSTEM WORKING NORMALLY.
